Header menu link for other important links
X
Failure rate transform of the weibull variate and its properties
Published in MARCEL DEKKER INC
1987
Volume: 16
   
Issue: 1
Pages: 281 - 291
Abstract

The failure rate of a life time distribution has so far been studied in the time domain. The present paper extends the failure rate transform in the frequency domain. For this purpose, the parent life time distribution has been taken as the Weibull distribution and different properties of the distribution of the failure rate transform have been presented including some characterisations of the Weibull distribution. Some comparative studies have also been made between the parent distribution and the failure rate transform distribution in respect of convex, star shaped and super additive orderings and expectation. © 1987, Taylor & Francis Group, LLC. All rights reserved.

About the journal
JournalCommunications in Statistics - Theory and Methods
PublisherMARCEL DEKKER INC
ISSN0361-0926